# SDR FDEA201103241166

- Difficulty date: March 24, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N61003
- Condition: Misrepaired
- Location: Bs 686-729
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD FRAME WITH EXISTING REPAIR AT UPPER HINGE CUTOUT AREA.  REPAIR EVALUATED AND FOUN DID NOT MATCH DOCUMENTATION. REPAIR REMOVED   AND REPAIRED AS PER E.A. F-5210-146433. REPAIR IS CLASSIFIED AS MAJOR.
